Wikoryl Susp 60ml
Marketer
Alembic Pharmaceuticals Ltd
Composition
Chlorpheniramine Maleate (1mg) + Phenylephrine (5mg) + Paracetamol (125mg) /5ml
About Wikoryl Susp 60ml
This medication combines an antihistamine, a decongestant, and a pain reliever to effectively manage symptoms associated with the common cold and allergies. It works by targeting different aspects of these symptoms, including histamine release, nasal congestion, and pain. It is important to follow the recommended dosage and use caution in specific situations, like driving, alcohol consumption, pregnancy, breastfeeding, and individuals with kidney or liver issues. Always consult your doctor before taking any medication, especially if you have any pre-existing conditions.
Frequently Asked Questions (FAQs)
Can I take this medication if I am pregnant or breastfeeding?
Can I drive or operate machinery after taking this medication?
How long can I take this medication?
What if I miss a dose?
What if I take too much medication?
Last Updated On 15 May. 2025 | 02:40 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.